# SDR SWIA200311878

- Difficulty date: April 14, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 11,083 hours, 16,583 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned Out
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THERE WAS AN ODOR OF SMOKE IN THE CARGO AREA AND IN THE AFT CABIN.  THE SMOKE DETECTOR IN THE LAVATORY WENT OFF WHILE BOARDING PASSENGERS.  INVESTIGATED AFT CABIN, FOUND LIGHT IN LAVATORY BALLAST BURNED OUT AND RELEASED SMOKE INTO AFT CABIN AND LAV.  REPLACED BALLAST OF LAV LIGHT, OPS CHECK GOOD.
